RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2012, Volume 5, Issue 4, Pages 515–526 (Mi jsfu279)  

The dual problem to M. A. Ggoldshtik problem with unbounded vorticity

Isaak I. Vainshtein, Irina M. Fedotova

Institute of Space and Information Technologies, Siberian Federal University, Krasnoyarsk, Russia

Abstract: The existence and uniqueness of solutions of the dual problem to M. A. Goldshtik problem with unbounded increasing from the flow function vorticity. The solutions in the explicit form was determined on a model example for Liouville equation.

Keywords: vortex and potential flows, integral equation, Green function, Liouville equation.

Full text: PDF file (182 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.55
Received: 01.11.2011
Received in revised form: 29.03.2012
Accepted: 10.05.2012

Citation: Isaak I. Vainshtein, Irina M. Fedotova, “The dual problem to M. A. Ggoldshtik problem with unbounded vorticity”, J. Sib. Fed. Univ. Math. Phys., 5:4 (2012), 515–526

Citation in format AMSBIB
\Bibitem{VaiFed12}
\by Isaak~I.~Vainshtein, Irina~M.~Fedotova
\paper The dual problem to M.\,A.~Ggoldshtik problem with unbounded vorticity
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2012
\vol 5
\issue 4
\pages 515--526
\mathnet{http://mi.mathnet.ru/jsfu279}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu279
  • http://mi.mathnet.ru/eng/jsfu/v5/i4/p515

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:256
    Full text:54
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019